| Catalog Number |
441385 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that following service on the bd bactec¿ fx top, the instrument was unstable.There was no report of impact to patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: this complaint alleges the bactec fx was unstable.A bd field service engineer (fse) went to the customer site and adjusted the height of the feet of the instrument.The instrument was verified to be stable.The instrument was verified to be operating to specification.This complaint is confirmed, and the root cause is unknown.No samples were expected to be received as part of this complaint, and therefore no samples were returned, and no returned material investigation could occur.Dhr review is not required because the part that allegedly failed is not tested as part of the manufacturing process but is shipped separately and tested during installation.Service history review revealed there were no previous complaints for this issue.Bd quality will continue to monitor for trends associated with the failure mode described in this complaint.Review of risk management files confirms there are no new or modified risks associated with this failure mode.